Random minimal directed spanning trees and Dickman-type distributions
Penrose, M. D. and Wade, A. R., 2004. Random minimal directed spanning trees and Dickman-type distributions. Advances in Applied Probability, 36 (3), pp. 691-714.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
|Creators||Penrose, M. D.and Wade, A. R.|
|Departments||Faculty of Science > Mathematical Sciences|
|Additional Information||ID number: ISI:000224483000002|
Actions (login required)